Article

Sorafenib Induced Hand and Foot Syndrome

Dhanya Susan1, Malini M2★, Remya Reghu1★ Corresponding author

  1. 1Pharm D intern, Department of Pharmacy Practice, Amrita School of Pharmacy, Kochi 682041, Amrita University, INDIA.
  2. 2Assistant Professor, Department of Pharmacy Practice, Amrita School of Pharmacy, Kochi 682041, Amrita University, INDIA.

CORRESPONDENCE

Malini M

Assistant Professor, Department of Pharmacy Practice, Amrita School of Pharmacy, Kochi 682041, Amrita University, INDIA.

remyareghu@aims.amrita.edu

Received: 06-06-2017; Revised: 21-07-2017; Accepted: 31-08-2017.

Volume 10, Issue 1 · pp. 129–130 · PUBLISHED · DOI: 10.5530/jyp.2018.10.29

View on JYP original site ↗

ABSTRACT

Sorafenib a multikinase inhibitor has been approved by the FDA for the treatment of thyroid, hepatocellular and renal cell carcinoma. Hand-foot syndrome / palmar – plantar erythrodysesthesia causes redness, swelling and pain on the palms of the hands and / or the soles of the feet. Sometimes blisters also appear. Here, we report a post right hepatectomy hepatocellular carcinoma patient who developed hand and foot syndrome after a dose with sorafenib.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Susan, D., M, M., & Reghu, R. (). Sorafenib Induced Hand and Foot Syndrome. Journal of Young Pharmacists, 10(1), 129–130. https://doi.org/10.5530/jyp.2018.10.29